MAUDE Adverse Event Report: ROHO, Inc. ROHO Quadtro Select High Profile Cushion; Wheelchair Cushion

ROHO, Inc. ROHO Quadtro Select High Profile Cushion; Wheelchair Cushion
Model Number QS910C
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor reported that their end user reported that she had fallen out of her chair and broke a hip.The user asserted that her roho cushion had gone flat, causing her to lose her balance and fall from the chair.The user had reported difficulty with keeping the cushion inflated requiring daily inflation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The end user was interviewed on 8/26/2026.During the interview, the user stated that she had experienced difficulty with her cushion, needing to add air to it daily.The fall occurred when she was reaching for something, and lost her balance falling from her chair.She noted that at the time of her fall, her prosthetic leg had also folded under the chair, which possibly contributed to the fall.The ifu for roho hybrid select cushion states "each roho dry floatation product in this manual is an adjustable, air-filled, cellular-design wheelchair support surface.There is no weight limit, yet the cushion must be properly sized to the individual.Each of the following products utilizes dry floatation technology and is intended to conform to an individual's seated shape to provide skin/ soft tissue protection, positioning, and an environment to facilitate wound healing." the ifu cuhsion setup instructions also states "do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue, and 2) the individual may become unstable and vulnerable to falling.Carefully follow the instructions for inflation, placement and hand check.If the product does not appear to be holding air, or if unable to inflate or deflate the product, see "troubleshooting".Immediately contact the equipment provider, distributor, or customer support if the problem persists.After setting up the cushion the first time, perform a hand check frequently, at least once a day.When the cushion is used by a different individual or in a different wheelchair, repeat cushion setup.Follow the hand check instructions in this manual." a replacement cushion was provided under warranty and the suspect cushion was requested for return inspection.The distributor took the suspect cushion after delivering the replacement cushion to the end user.At the time of this report, the cushion from the complaint has not been received for inspection.
 
Additional Manufacturer Narrative
The end user was interviewed on 8/26/2026.During the interview, the user stated that she had experienced difficulty with her cushion, needing to add air to it daily.The fall occurred when she was reaching for something, and lost her balance falling from her chair.She noted that at the time of her fall, her prosthetic leg had also folded under the chair, which possibly contributed to the fall.The ifu for roho hybrid select cushion states "each roho dry floatation product in this manual is an adjustable, air-filled, cellular-design wheelchair support surface.There is no weight limit, yet the cushion must be properly sized to the individual.Each of the following products utilizes dry floatation technology and is intended to conform to an individual's seated shape to provide skin/ soft tissue protection, positioning, and an environment to facilitate wound healing." the ifu cuhsion setup instructions also states "do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue, and 2) the individual may become unstable and vulnerable to falling.Carefully follow the instructions for inflation, placement and hand check.If the product does not appear to be holding air, or if unable to inflate or deflate the product, see "troubleshooting".Immediately contact the equipment provider, distributor, or customer support if the problem persists.After setting up the cushion the first time, perform a hand check frequently, at least once a day.When the cushion is used by a different individual or in a different wheelchair, repeat cushion setup.Follow the hand check instructions in this manual." a replacement cushion was provided under warranty and the suspect cushion was requested for return inspection.The distributor took the suspect cushion after delivering the replacement cushion to the end user.At the time of this report, the cushion from the complaint has not been received for inspection.Update 9/25/2026: the suspect cushion was received and inspected by roho inc.On 9/18/2026.The cushion was inspected and no signs of defects were observed.Over-inflation testing was performed on the cushion and the cushion maintained the over-inflation status after 24 hour hold time.The outcome of the inspection was no problem found.

Brand Name
ROHO Quadtro Select High Profile Cushion
Common Device Name
Wheelchair Cushion
Manufacturer (Section D)
ROHO, Inc.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, Inc.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
+1(618)541-2901
MDR Report Key50498119
Report Number3008630266-2026-00008
Device Sequence Number21194940
Product Code KIC
UDI-Device Identifier00613732054229
UDI-Public(01)00613732054229
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS910C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight150 LB